# SDR DALA14032320951

- Difficulty date: May 27, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N951DL
- Make and model: Doug MD-88
- Aircraft serial: 49882
- Aircraft time: 63,793 hours, 47,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT SEVERAL OF THE OVERHEAD EMERGENCY PATHWAY LIGHTS IN THE FWD CABIN WERE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES. OPS CHECK WAS GOOD.
